# SDR CA150723006

- Difficulty date: June 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 32,045 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Collar
- Part number: 3009087
- Condition: Worn
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TAKE OFF, ON INITIAL CLIMB BELOW 1000 FEET, THE LEFT PROPELLER RPM DROPPED RAPIDLY TO APPROX. 6 TO 700 RPM. TORQUE INCREASED TO 4300 FT/LBS BEFORE THE INCREASE WAS ARRESTED. THE PLANE WAS HANDLING POORLY AND THERE WERE CONCERNS THAT THE PROPELLER WAS NOT FULLY FEATHERED SO THE ENGINE WAS SHUTDOWN. EMERGENCY DECLARED AND LANDED UNEVENTFULLY.  THE FEEDBACK ARM WHICH CONNECTS THE REVERSING CABLE, PROP GOVERNOR AND FEEDBACK RING WAS FOUND TO HAVE A WORN BUSHING AT THE REVERSING CABLE CONNECTION. THIS ALLOWED THE PROP GOVERNOR PILOT VALVE TO MOVE FORWARD OUT OF RIG ENOUGH TO LEAD TO AN OVER TORQUE CONDITION. THE BUSHING WAS REPLACED, GROUND RUNS CARRIED OUT AND THE AIRCRAFT WAS DECLARED SERVICEABLE. NO ADJUSTMENT TO THE RIGGING WAS REQUIRED AFTER THE REPLACEMENT OF THE BUSHING. BECAUSE THE BUSHING WAS WORN UNEVENLY IT WAS POSSIBLE TO HAVE IT TURNED SO THE RIGGING WAS CORRECT BUT WHEN IT ROTATED IN THE AIR THEN THE RIGGING WAS AFFECTED AND PRODUCED THE OVER TORQUE SITUATION.
